| Model Number |
VEDR01 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Swelling/ Edema (4577)
| Date of Event |
04/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Hybrid analysis revealed that the device loss of telemetry and all functions were due to a severely depleted battery.The device was fully functional and operated under normal current drain when powered with an external supply.There was no evidence of a high current drain condition, and no hybrid anomalies were observed.Battery analysis revealed that the chemical analysis value is within the calculated tolerance curves it can be concluded that the cell discharged normally.No problems were found with the cell.The root cause for the device battery depletion which led to the no telemetry condition could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient reported that were experiencing shortness of breath, chest pain, edema and can barely walk from one side of the room to the other.The implantable pulse generator (ipg) was at elective replacement indicator (eri), therefore it was removed and replaced.It was further reported by the patient's representative that the patient experienced fluid build-up in their heart.The patient was admitted to hospital for weeks in order to get swelling under control.The patient's rep also stated that "a few weeks after patient was home, and still needing care for swelling, she had her device changed out and all of her swelling went away".No further patient complications have been reported as a result of this event.